zbMATH — the first resource for mathematics

Probabilistic \(b\)-metric spaces and nonlinear contractions. (English) Zbl 1381.54036
Summary: This work is for giving the probabilistic aspect to the known \(b\)-metric spaces [S. Czerwik, Atti Semin. Mat. Fis. Univ. Modena 46, No. 2, 263–276 (1998; Zbl 0920.47050)], which leads to studying the fixed point property for nonlinear contractions in this new class of spaces.

54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
47S50 Operator theory in probabilistic metric linear spaces
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI
[1] Czerwik, S, Nonlinear set-valued contraction mappings in \(b\)-metric spaces, Atti Semin. Mat. Fis. Univ. Modena, 46, 263-276, (1998) · Zbl 0920.47050
[2] Deimling, K: Nonlinear Functional Analysis. Springer, Berlin (1985) · Zbl 0559.47040
[3] Banach, S: Sur les operations dans les ensembles abstrait et leur application aux equations, integrals. Fundam. Math. 3, 133-181 (1922) · JFM 48.0201.01
[4] Browder, F, On the convergence of successive approximations for nonlinear functional equations, Indag. Math., 30, 27-35, (1968) · Zbl 0155.19401
[5] Bakhtin, IA, The contraction principle in quasimetric spaces, No. 30, 26-37, (1989), Ul’yanovsk
[6] Aydi, H; Bota, M-F; Karapınar, E; Mitrović, S, A fixed point theorem for set valued quasicontractions in \(b\)-metric spaces, Fixed Point Theory Appl., 2012, (2012) · Zbl 06215370
[7] Hussain, N; Dorić, D; Kadelburg, Z; Radenović, S, Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl., 2012, (2012) · Zbl 1274.54128
[8] Kir, M; Kiziltunc, H, On some well known fixed point theorems in \(b\)-metric spaces, Turk. J. Anal. Number Theory, 1, 13-16, (2013)
[9] Schweizer, B, Sklar, A: Probabilistic Metric Spaces. North-Holland Series in Probability and Applied Mathimatics, vol. 5 (1983) · Zbl 0546.60010
[10] Hadzić, O, A fixed point theorem in Menger spaces, Publ. Inst. Math. (Belgr.), 20, 107-112, (1979) · Zbl 0433.60067
[11] Gregori, V; Sapena, A, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets Syst., 125, 245-252, (2002) · Zbl 0995.54046
[12] Kramosil, O; Michalek, J, Fuzzy metric and statistical metric spaces, Kybernetika, 11, 326-334, (1975) · Zbl 0319.54002
[13] Jachymski, J, On probabilistic \(φ\)-contractions on Menger spaces, Nonlinear Anal., 73, 2199-2203, (2010) · Zbl 1216.47119
[14] Mbarki, A; Naciri, R, Probabilistic generalized metric spaces and nonlinear contractions, Demonstr. Math., 49, 437-452, (2016) · Zbl 1353.54021
[15] Jachymski, JR, Equivalence of some contractivity properties over metrical structures, Proc. Am. Math. Soc., 125, 2327-2335, (1997) · Zbl 0887.47039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.